MAUDE Adverse Event Report: A.I.D.D LONGFORD ALINITY I ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL

A.I.D.D LONGFORD ALINITY I ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL
Model Number 07P5030
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: sid (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a falsely depressed alinity i estradiol result for a patient while running on the alinity i processing module.The following data was provided: on (b)(6) 2021 at 9:37am sid (b)(6): initial result: 931.405 pg/ml, repeat results on another alinity analyzer ((b)(6)) at 11:56 am: undiluted result: > 1000 pg/ml, automatic dilution result: > 5000 pg/ml, manual diluted result = 5406 pg/ml.Other laboratory testing: on (b)(6) 2021 at 9:37 am sid (b)(6): lh: 0.487 iu/l, progesterone: 1.461 ng/ml / repeat testing.On same tube at 11:56 am ((b)(6)): lh: 0.46 iu/l, progesterone: 1.64 ng/ml.Additional information received (b)(6) 2021, the customer reran the sample on original analyzer ((b)(6)).The initial result generated >1000 pg/ml and when performed the automatic dilution generated a result of > 5000 pg/ml (raw result: 5017.19 pg/ml).There was no impact to patient management reported.
 
Event or Problem Description
On (b)(6) 2021, the customer provided a second case: sid: (b)(6).Initial estradiol result = 930 pg/ml which does not correlate with the patient¿s history.The customer reran the sample on another instrument and generated an estradiol result of 1400 pg/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
A1 - patient identifier: sid : (b)(6) and sid: (b)(6) (2 different patient cases).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
On (b)(6) 2021, the customer provided a third case: sid (b)(6) = initial estradiol result = >1000 pg/mg, automatic dilution result = 2397, repeat dilution result = 3896 pg/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
A1 - patient identifier: (b)(6) (sid of third patient case).B5 - describe event or problem: additional patient case received on 22sep2021: sid (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The complaint investigation for falsely depressed alinity i estradiol results included a search for similar complaints, and the review of complaint text, trending data, labeling, and device history records.Return testing was not performed as returns were not available.No elevated complaint activity identified for lot 28049ud00.Trending was reviewed and did not identify any trends for the product for the issue.Accuracy testing was completed using an in-house retained kit of the complaint lot 28049ud00.All validity and acceptance criteria were met during completion of the protocol, demonstrating that the lot is performing acceptably.Device history record was reviewed and did not identify any non-conformances or deviations.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency for alinity i estradiol reagent lot 28049ud00 was identified.G1 all manufacturers: g1 - contact information has been updated to included new contact name, email, address, phone number, and fax number.

Brand Name
ALINITY I ESTRADIOL REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, ESTRADIOL
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford, IL N39 E-932
EI   N39 E932
2246682940
MDR Report Key12475651
Report Number3005094123-2021-00174
Device Sequence Number19806098
Product Code CHP
UDI-Device Identifier00380740129927
UDI-Public00380740129927
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2022
Device Model Number07P5030
Device Catalogue Number07P50-30
Device Lot Number28049UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/08/2021
Supplement Date Received by Manufacturer09/15/2021
09/22/2021
02/18/2022
Initial Report FDA Received Date09/15/2021
Supplement Report FDA Received Date09/16/2021
10/12/2021
02/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01,(B)(6); ALNTY I PROCESSING MODU, (B)(4)
Patient SexUnknown